# SDR UALA2011081004171

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 67,113 hours, 24,704 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1360 BETWEEN STRINGERS S-29R - S-28R SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED CORRODED SHEAR TIE & ACP NDT OF HOLES COMMON TO REPAIR.  FABRICATED AND INSTALLED NEW SHEAR TIE FROM 0.050\ 7075 T6 MATERIAL REF SRM 51-40-02.
